# SDR VNAA2009041600008

- Difficulty date: April 12, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 11,781 hours, 12,377 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORTED NOSE WHEEL STEERING INOP CAS MESSAGE ON TAKEOFF AT CHS.  CREW ABORTED THE TAKEOFF AND RETURNED TO GATE.  MAINTENANCE RESET NOSE WHEEL STEERING PER SL-00-001, CHECKED SYSTEM PER AIRCRAFT MAINTENANCE MANUAL, AND FOUND NO DEFECTS.  AIRCRAFT WAS RELEASED FOR SERVICE.
